# SDR NOCA02506

- Difficulty date: March 23, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 93016899
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FMC FAILED IN FLIGHT, AIRCRAFT AIR TURNBACK.
